MathSciNet Relay Station
MathSciNet bibliographic data
MR2163605 (2006j:53056) 53C24
Croke, Christopher Boundary and lens rigidity of finite quotients. Proc. Amer. Math. Soc. 133 (2005), no. 12, 3663–3668 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement